Journal article icon

Journal article

Estimation of means in graphical Gaussian models with symmetries

Abstract:
We study the problem of estimability of means in undirected graphical Gaussian models with symmetry restrictions represented by a colored graph. Following on from previous studies, we partition the variables into sets of vertices whose corresponding means are restricted to being identical. We find a necessary and sufficient condition on the partition to ensure equality between the maximum likelihood and least-squares estimators of the mean.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/12-AOS991

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Annals of Statistics
Volume:
40
Issue:
2
Pages:
1061-1073
Publication date:
2011-01-19
DOI:
ISSN:
0090-5364
Source identifiers:
184648
Language:
English
Keywords:
Pubs id:
pubs:184648
UUID:
uuid:3fa9e56e-a695-4fe0-ab68-3a0ac4ed3a51
Local pid:
pubs:184648
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP